# SDR CA120319001

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 1 ENGINE OIL PRESSURE WENT INTO THE YELLOW.  IT THEN WENT BELOW 20 PSI, MASTER WARNING AND LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED.  THE ENGINE WAS SHUTDOWN IAW CHECKLIST.  ACFT DIVERTED TO NORFOLK WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED
